Aspirin 5 grain tablets
[Item: A-400]

Aspirin 5 grain tablets

Item Overview

Description:

Aspirin 5 grain, 2 per pack - 20 per single unit box Comparable to Bayer Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

0

Reviews